# SDR SWAA2023072572119

- Difficulty date: June 27, 2023
- Submitted: July 25, 2023
- Operation: Air carrier
- Aircraft: N294WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32540
- Aircraft time: 51,739 hours, 31,144 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK VAPOR BARRIER LOCATED AT BS663 RH SIDE ON MAIN WHEEL WHELL COMPARTMENT 2023-409627<[01] TOOL USED CALIPER PN: 500-197-30; SN: B20189527; DUE DATE: 26/DEC/23.;[02] TOOL USED: HOTBONDER: P/N: HCS9200B-AV S/N:18196021 DUE DATE:24-JAN-24.;[03] TOOL USED: SCALE PN: SPX621 SN: 8340225489 DUE DATE: 20/JUL/23.;[04] TOOL USED HOT BONDER P/N HCS9000B S/N 18175469 DUE DATE 24 SEP 23;[05] TOOL USED SCALE P/N CR5200 S/N 8343110809 DUE DATE 21 FEB 24;[06] REPAIRED VAPOR BARRIER LOCATED AT BS663 RH SIDE ON MAIN WHEEL WHELL COMPARTMENT IAW B737-700 SRM 51-70-04-2R-10 REPAIR 10. SEE INDIVIDUAL SIGNOFFS BELOW.;[07] REPAIRED VAPOR BARRIER LOCATED AT BS663 RH SIDE ON MAIN WHEEL WHELL COMPARTMENT IAW B737-700 SRM 51-70-04-2R-10 REPAIR 10. RII COMPLETED
